# SDR UALA2013050703175

- Difficulty date: May 4, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 35,397 hours, 15,475 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL FELL DOWN SEAT POSITION 37 DEF.  SECURED PANEL IAW ECRA 2523-01105 FOR 2D.
